RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2006, Volume 47, Number 5, Pages 1139–1146 (Mi smj920)  

Irreducible binary $(-1,1)$-bimodules over simple finite-dimensional algebras

S. V. Pchelintsev

Finance Academy under the Government of the Russian Federation

Abstract: We prove that an irreducible binary $(-1,1)$-bimodule over $A$ is alternative in the following cases: (a) $A$ is a composition algebra over a field of characteristic other than 2 and 3; (b) $A$ is a simple finite-dimensional alternative algebra over a field of characteristic 0.

Keywords: irreducible bimodule, binary $(-1,1)$-algebra, composition algebra, simple alternative algebra

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2006, 47:5, 934–939

Bibliographic databases:

UDC: 512.554.5
Received: 17.05.2005

Citation: S. V. Pchelintsev, “Irreducible binary $(-1,1)$-bimodules over simple finite-dimensional algebras”, Sibirsk. Mat. Zh., 47:5 (2006), 1139–1146; Siberian Math. J., 47:5 (2006), 934–939

Citation in format AMSBIB
\Bibitem{Pch06}
\by S.~V.~Pchelintsev
\paper Irreducible binary $(-1,1)$-bimodules over simple finite-dimensional algebras
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 5
\pages 1139--1146
\mathnet{http://mi.mathnet.ru/smj920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2266524}
\zmath{https://zbmath.org/?q=an:1150.17025}
\elib{http://elibrary.ru/item.asp?id=12941071}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 5
\pages 934--939
\crossref{https://doi.org/10.1007/s11202-006-0104-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241845200016}
\elib{http://elibrary.ru/item.asp?id=13526856}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749179842}


Linking options:
  • http://mi.mathnet.ru/eng/smj920
  • http://mi.mathnet.ru/eng/smj/v47/i5/p1139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:130
    Full text:39
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019